Jump to content
joe101

The Rise Of Propecia Lawsuits

Recommended Posts

been hearing about these increasingly. Men who claim they have permanent side effects (mostly permanent impotence) are now drawing up lawsuits here and in the USA. And many lawyers are only too keen to jump on the bandwagon.

 

Is this an overreaction, or have the dangers of Finasteride been understated?

 

and do these men really have permanent sides, or only think they do? After all, libido/erectile issues are as much psychological as physical.

 

It has got me a little worried though, as I've been on Fin for 5 years now - I hope I'm not doing myself permanent damage :unsure:

Share this post


Link to post
Share on other sites

Ive been using for 16 years with no issues and no effect on my libido...fingers crossed these lawsuits are just isolated cases and not necessarily widespread

 

Tom

Share this post


Link to post
Share on other sites

I dropped finasteride a few years ago after I started to experience some nasty side effects, which was a shame and a surprise as I'd used the drug successfully with no concerns for five years. However, the sides did abate within a year or so of stopping, so I hope that will give you some reassurance.

Share this post


Link to post
Share on other sites

that's a real shame Pondle - you're sure the side effects were from the Fin? What did your doctor say?

 

 

how has your hair held up since stopping?

Share this post


Link to post
Share on other sites

Yes Joe, I saw a consultant urologist who was convinced that my low ejaculate volume and sperm motility were down to the extended use of finasteride. The former is an acknowledged problem with fin for some users.

 

The hair is ok three- plus years down the line, obviously some minor loss but minoxidil is helping a bit. I'm no longer religious about my regimen though.

Share this post


Link to post
Share on other sites

I've been on Fin for 6 years. I have low ejaculate volume/watery semen too - I've just considered it as the price to pay for keeping my hair. I have no idea about my sperm quality/motility, so that's a little worrying.

 

I don't think I've experienced libido issues or erectile dysfunction, but it's hard to tell because psychology plays a large part in libido and ED. Also I have other mental health problems/depression which can impact libido. Some claim that Finasteride will make you totally impotent but fortunately that hasn't happened to me.

Share this post


Link to post
Share on other sites

If you're planning a family anytime soon the watery semen issue may be worrisome. I remember a study - can't find the ref at the moment - indicating that semen characteristics only return to baseline after about two years of discontinuing fin. (I'll have to try to dig out the original text to be sure). If you're young free and single though, perhaps it's not such a worry.

Share this post


Link to post
Share on other sites

Thanks Pondle. I'm not planning a family any time so for now I think I'll stick with Fin

 

can I ask - in your opinion, do you think it's possible that taking Finasteride can cause lethargy/fatigue/low energy?

Share this post


Link to post
Share on other sites

Lethargy and fatigue aren't listed as possible side effects in the prescribing information but I'm no expert in pharmacology. If you visit certain forums you'll find men blaming finasteride for causing them all kinds of woes but as you'll know, I'm pretty sceptical about some of the more outlandish claims, even following my own personal experience of side effects.

 

Ultimately in my view if you take finasteride and then suffer from problem X, and it's listed as a possible undesirable effect, then you can fairly attribute it to the drug. If problem X isn't listed as a possible undesirable effect, you might consider other potential causes - lifestyle, diet, age, stress, illness, whatever - before blaming finasteride. Of course, discussing any concerns with a doctor is always a good strategy.

 

Just my personal opinion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...